Fraser Island is nature at its awe-inspiring best, gathering together a remarkable collection of environments. Drive along the highway of sand on the Fraser Island beaches or explore the sandy tracks that lead through thick forest to secret lakes, hidden in subtropical rainforest
|Vehicle||Scenic Coach / 4WD|
|Start||Brisbane @ 06.45am|
|Finish||Brisbane @ 06.00 pm|
Depart Brisbane pass the Glass House Mountains and famous Steve Irwin Way for the Noosa River Ferry, Sunshine Coast (times permitting) and the Cooloola Beach Highway. Enjoy this 4WD along the surf beach and coloured hills of Double Island Point before arriving at Rainbow Beach.
A short break before 4WDing along the Inskip Point track to the sandy beaches where we board the ferry to Fraser Island. All tickets and National park fees have been arranged prior to your arrival. As we cruise across the bay, photo Fraser Island's west coast and Hervey Bay, and keep a look out for dolphins, turtles, dugong, sharks, eagles, sea birds and fish.
Arrive Fraser Island World Heritage National Park. Your local guide will give information and stories, both old and new, as you 4WD Fraser Island's 75 Mile Surf Beach with an eye out for dingoes, kangaroos and whales (in season). This journey will cover the southern tip of Fraser Island including Hook Point and cross as many as 8 Freshwater Creeks by 4WD.
Explore the world's largest rain forest growing in sand, Satinay and Kauri forests and Eco Boardwalk along famous Wanggoolba Creek at Central Station Rainforest.
Travel pass Pile Valley and Satinay Forest, and onto Lake McKenzie or Lake Birrabeen - Photo, swim or relax at Lake McKenzie's clear white sandy beaches.
Enjoy picnic lunch at the Lake or rain forest, cold drinks, fresh fruits.
Return via Eurong Beach Resort, 75 mile surf beach highway, Govi Creek and Dilli Village environmental Eco-Camp.
Photograph Double Island and coloured sands before boarding the ferry.
Break at Rainbow Beach or Noosa before the journey back to Brisbane.
06:45 - depart Brisbane Transit Centre
09:00 - arrive Noosa (15 minutes own time)
09:15 - depart Noosa for Rainbow Beach (catch ferry and view Rainbow sands/beach)
11:00 - arrive at Rainbow (15 minutes own time)
11:15 - depart Rainbow Beach for Ferry
11:30 - arrive at Ferry
12:00 - depart Ferry for Central Station
12:45 - arrive central station for lunch(15 minute talk. 15 minute own time)
13:30 - depart central station for Lake McKenzie
13:50 - arrive at Lake McKenzie (45 minute swim/own time)
14:50 - depart Lake McKenzie for eastern surf beach via for Eurong Beach resort
15:30 - arrive eastern surf beach and make way to ferry
16:15 - board ferry for Rainbow Beach
16:45 - arrive Rainbow Beach (15 minutes own time)
17:00 - depart Rainbow Beach for Mobi Vics service station
19:00 - arrive Mobi Vics service station (15 minute own time)
19:15 - depart Mobi Vics service station for Brisbane Transit Centre
20:15 - arrive Brisbane Transit Centre